# SDR USAA2012061100004

- Difficulty date: May 29, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE BETWEEN BS 947 TO BS 986.5, LBL 50.  REPLACED Z-ANGLE IAW B737-400 SRM 51-40-02 AND DRAWING 65-52878.
